# SDR AALA201901295011

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 18,968 hours, 7,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO BAY RIGHT TRANSITION PANEL BETWEEN BS 727I AND 727J.  REPAIRED THE TRANSITION PANEL IAW RD 51-00-05-1, AND SRM 53-00-53-2R-5.
